Alert archive / Oregon / Red Flag Warnings in 2008

Red Flag Warning 11, NWS Medford, OR

August 27, 20084 counties in Oregon; Siskiyou County, California

NWS Medford, OR issued this red flag warning at Aug 27, 2008, 12:48 PM PDT for 4 counties in Oregon; Siskiyou County, California. It took effect at Aug 27, 2008, 11:00 PM PDT. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2008, 12:48 PM PDT (19:48 UTC)
In effect from
Aug 27, 2008, 11:00 PM PDT
Expired
Aug 29, 2008, 11:00 AM PDT
In force
36 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Coos County, OR, Curry County, OR, Jackson County, OR, Josephine County, OR

The radar

The Medford radar (KMAX), 69 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 7.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2008-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2008-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WWUS86 KMFR 271948
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1248 PM PDT WED AUG 27 2008

CAZ280-ORZ620-280400-
/O.UPG.KMFR.FW.A.0008.080828T0600Z-080829T1800Z/
/O.NEW.KMFR.FW.W.0011.080828T0600Z-080829T1800Z/
WESTERN KLAMATH NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
1248 PM PDT WED AUG 27 2008

...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
PDT FRIDAY FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE
RIDGES OF FIRE WEATHER ZONES CA280 AND ORZ620...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
FRIDAY FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE
RIDGES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A THERMAL TROUGH WILL STRENGTHEN AND EXTEND NORTH ALONG THE SOUTH
OREGON COAST TONIGHT THROUGH FRIDAY MORNING. THIS WILL RESULT IN
POOR OVERNIGHT HUMIDITY RECOVERIES ALONG WITH INCREASING NORTHEAST
WINDS AT THE RIDGES. HUMIDITY RECOVERY IS EXPECTED TO BE BETWEEN
20 AND 30 PERCENT IN COMBINATION WITH NORTHEAST WINDS OF 15 TO 25
MPH WITH GUST TO 30 MPH OVER THE HIGHER TERRAIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

ORZ619-280400-
/O.NEW.KMFR.FW.W.0011.080828T0600Z-080829T1800Z/
WESTERN SISKIYOU NATIONAL FOREST-
1248 PM PDT WED AUG 27 2008

...RED FLAG WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM
PDT FRIDAY FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE
RIDGES OF FIRE WEATHER ZONE ORZ619...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM PDT
FRIDAY FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES.  

A THERMAL TROUGH WILL STRENGTHEN AND EXTEND NORTH ALONG THE SOUTH
OREGON COAST TONIGHT THROUGH FRIDAY MORNING. THIS WILL RESULT IN
POOR OVERNIGHT HUMIDITY RECOVERIES ALONG WITH INCREASING NORTHEAST
WINDS AT THE RIDGES. HUMIDITY RECOVERY IS EXPECTED TO BE BETWEEN
20 AND 30 PERCENT IN COMBINATION WITH NORTHEAST WINDS OF 15 TO 25
MPH WITH GUST TO 30 MPH OVER THE HIGHER TERRAIN.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
5 follow-up statements
816 
WWUS86 KMFR 281057
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
357 AM PDT THU AUG 28 2008

CAZ280-ORZ619-620-282300-
/O.CON.KMFR.FW.W.0011.000000T0000Z-080829T1800Z/
WESTERN KLAMATH NATIONAL FOREST-WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
357 AM PDT THU AUG 28 2008

...RED FLAG WARNING IS IN EFFECT UNTIL 11 AM PDT FRIDAY FOR POOR
HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES OF FIRE WEATHER
ZONES CA280 ORZ619 AND ORZ620...

A THERMAL TROUGH WILL STRENGTHEN AND EXTEND NORTH ALONG THE SOUTH
OREGON COAST TODAY THROUGH FRIDAY MORNING. THIS WILL RESULT IN POOR
OVERNIGHT HUMIDITY RECOVERIES ALONG WITH INCREASING NORTHEAST
WINDS AT THE RIDGES. HUMIDITY RECOVERY IS EXPECTED TO BE BETWEEN
20 AND 30 PERCENT IN COMBINATION WITH NORTHEAST WINDS OF 15 TO 25
MPH WITH GUST TO 30 MPH OVER THE HIGHER TERRAIN AGAIN TONIGHT.

THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
OCCURRING NOW...AND WILL CONTINUE. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

GETTMAN
190 
WWUS86 KMFR 282037
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
137 PM PDT THU AUG 28 2008

CAZ280-ORZ619-620-291245-
/O.CON.KMFR.FW.W.0011.000000T0000Z-080829T1800Z/
WESTERN KLAMATH NATIONAL FOREST-WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
137 PM PDT THU AUG 28 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY FOR 
POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES OF FIRE
WEATHER ZONES CAZ280 ORZ619 AND ORZ620...

THE THERMAL TROUGH WILL REMAIN NORTH ALONG THE SOUTH OREGON COAST
TONIGHT THROUGH FRIDAY MORNING. THIS WILL RESULT IN POOR OVERNIGHT
HUMIDITY RECOVERIES ALONG WITH GUSTY NORTHEAST WINDS AT THE
RIDGES. HUMIDITY RECOVERY IS EXPECTED TO BE BETWEEN 20 AND 30
PERCENT IN COMBINATION WITH NORTHEAST WINDS OF 15 TO 25 MPH WITH
GUST TO 30 MPH OVER THE HIGHER TERRAIN AGAIN TONIGHT.

THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW...AND WILL CONTINUE. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

PETRUCELLI
000
WWUS86 KMFR 291252
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
552 AM PDT FRI AUG 29 2008

ORZ619-620-291400-
/O.CAN.KMFR.FW.W.0011.000000T0000Z-080829T1800Z/
WESTERN SISKIYOU NATIONAL FOREST-
WESTERN ROGUE BASIN INCLUDING THE ILLINOIS VALLEY-
552 AM PDT FRI AUG 29 2008

...RED FLAG WARNING IS CANCELED FOR FIRE WEATHER ZONES 619 AND
620...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE RED
FLAG WARNING FOR ZONES 619 AND 620.

DESPITE SOME GUSTY NORTHEAST WIND BEING REPORTED ACROSS THE
RIDGES OF ZONES 619 AND 620...HUMIDITY RECOVERY HAS BEEN
GOOD...GENERALLY BETWEEN 50 AND 70 PERCENT. THEREFORE...THE RED
FLAG WARNING HAS BEEN CANCELED.

$$

CAZ280-291800-
/O.CON.KMFR.FW.W.0011.000000T0000Z-080829T1800Z/
WESTERN KLAMATH NATIONAL FOREST-
552 AM PDT FRI AUG 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES
OF FIRE WEATHER ZONE CAZ280...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING OR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES
OF FIRE WEATHER ZONES CAZ280.

A STRONG THERMAL TROUGH OVER THE AREA WILL CONTINUE TO PRODUCE
NORTHEAST WINDS OF 10 TO 20 MPH WITH HUMIDITY BETWEEN 30 AND 45
PERCENT THROUGH THE EARLY MORNING. WINDS WILL EASE THROUGH LATE
MORNING THEN SHIFT NORTHWEST THIS AFTERNOON. 

THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW...AND WILL CONTINUE. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

STAVISH
000
WWUS86 KMFR 291359
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
659 AM PDT FRI AUG 29 2008

CAZ280-291800-
/O.CON.KMFR.FW.W.0011.000000T0000Z-080829T1800Z/
WESTERN KLAMATH NATIONAL FOREST-
659 AM PDT FRI AUG 29 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES
OF FIRE WEATHER ZONE CAZ280...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING OR POOR HUMIDITY RECOVERY AND GUSTY WINDS FOR THE RIDGES
OF FIRE WEATHER ZONES CAZ280.

A STRONG THERMAL TROUGH OVER THE AREA WILL CONTINUE TO PRODUCE
NORTHEAST WINDS OF 10 TO 20 MPH WITH HUMIDITY BETWEEN 30 AND 45
PERCENT THROUGH THE EARLY MORNING. WINDS WILL EASE THROUGH LATE
MORNING THEN SHIFT NORTHWEST THIS AFTERNOON. 

THIS RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE OCCURRING NOW...AND WILL CONTINUE. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ285-292200-
/O.NEW.KMFR.FW.A.0009.080830T2100Z-080831T0200Z/
MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
659 AM PDT FRI AUG 29 2008

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 285...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE
WEATHER ZONE 285. 

A DRY COLD FRONT WILL MOVE THROUGH SATURDAY AFTERNOON. GUSTY
WESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO 30 MPH.
THIS WIND WILL COMBINE WITH LOW HUMIDITY BETWEEN 10 AND 15 PERCENT.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

STAVISH
000
WWUS86 KMFR 291753
RFWMFR

RED FLAG WARNING
NATIONAL WEATHER SERVICE MEDFORD OR
1053 AM PDT FRI AUG 29 2008

CAZ280-291900-
/O.EXP.KMFR.FW.W.0011.000000T0000Z-080829T1800Z/
WESTERN KLAMATH NATIONAL FOREST-
1053 AM PDT FRI AUG 29 2008

...RED FLAG WARNING FOR FIRE WEATHER ZONE CAZ280 WILL EXPIRE AT
   11 AM PDT THIS MORNING...

THE RED FLAG WARNING FOR FIRE WEATHER ZONE CAZ280 WILL EXPIRE AT 11
AM PDT THIS MORNING. RH RECOVERIES ARE EXPECTED TO BE HIGHER TONIGHT.


$$

CAZ285-300200-
/O.CON.KMFR.FW.A.0009.080830T2100Z-080831T0200Z/
MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
1053 AM PDT FRI AUG 29 2008

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A DRY COLD FRONT WILL MOVE THROUGH SATURDAY AFTERNOON. GUSTY
WESTERLY WINDS WILL INCREASE TO 15 TO 25 MPH WITH GUSTS TO
30 MPH. THIS WIND WILL COMBINE WITH LOW HUMIDITIES OF 10 TO 15
PERCENT TO CREATE CONDITIONS FAVORABLE FOR RAPID DEVELOPMENT OF
ANY EXISTING FIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

STOCKTON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this red flag warning went out at Aug 27, 8:45 AM PDT, 4 hours 3 minutes earlier.

Area forecast discussion, Aug 27, 8:45 AM PDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
845 AM PDT WED AUG 27 2008

.DISCUSSION...A SHORTWAVE PASSAGE WELL TO THE NORTH OF OUR CWA HAS
BROUGHT A MODERATE MARINE PUSH TO OUR NORTH COAST. COASTAL CLOUDS
ARE INVADING THE UMPQUA BASIN THIS MORNING. THIS IS ALREADY
DEPICTED IN THE FORECAST. ALL OTHER ASPECTS OF THE FORECAST LOOK
TO BE ON TRACK SO NO UPDATES NEEDED.

&&

.AVIATION...MVFR AND LOCAL IFR DUE TO LOW CIGS ALONG THE COAST FROM
CAPE BLANCO NORTHWARD THROUGH 21Z...THEN AREAS OF MVFR AS CIGS
BEGIN TO BREAK UP. AREAS TERRAIN OBSCURED BY CLOUDS NORTH OF UMPQUA
DIVIDE AND IN THE CASCADES NORTH OF CRATER LAKE. CLOUDS WILL
DECREASE AFTER 21Z. VFR ELSEWHERE.

&&

.PREV DISCUSSION... /ISSUED 200 AM PDT WED AUG 27 2008/

SHORT TERM...A DRY WESTERLY FLOW WILL CONTINUE OVER SOUTHERN OREGON
AND NORTHERN CALIFORNIA THROUGH FRIDAY. AN UNSEASONABLY STRONG
EASTERN PACIFIC JET WILL REMAIN NEAR THE CANADIAN BORDER. WATER
VAPOR SATELLITE LOOP SHOWS AN AREA OF THIN HIGH CLOUDS ASSOCIATED
WITH A SYSTEM MOVING INTO SOUTHERN BRITISH COLUMBIA MOVING ACROSS
THE REGION EARLY THIS MORNING. THE LEADING EDGE OF AN AREA OF LOW
CLOUDS OFF THE COAST HAS REACHED THE NORTH OREGON COAST AND WILL
MAKE ITS WAY SOUTH AT LEAST TO THE CENTRAL COAST AFTER 5AM.

THE THERMAL LOW OVER THE INTERIOR OF NORTHERN CALIFORNIA WILL BEGIN
TO EXTEND NORTH TO THE SOUTH OREGON COAST LATE TONIGHT AND THURSDAY
MORNING. EXPECT LITTLE MOVEMENT WITH THE THERMAL TROUGH UNTIL LATER
FRIDAY...THEN SHIFTS EAST OF THE CASCADES. THE LOW LEVEL OFFSHORE
FLOW DOES NOT LOOK ALL THAT STRONG AFTER LOOKING AT THE 06Z NAM
BOUNDARY LAYER WINDS...AROUND 15 KTS. THE CHETCO EFFECT LOOKS TO BE
ON TRACK FOR THURSDAY SO HIGH TEMPS AT BROOKINGS ARE LOOKING PRETTY
TOASTY.

LONG TERM...LITTLE CHANGE. ANOTHER TROUGH WILL MOVE TO THE COAST
SATURDAY THEN INLAND SUNDAY. MODELS SHOW VERY LITTLE MOISTURE SO
WILL KEEP THE WEATHER DRY. EXPECT A PRETTY GOOD COOL DOWN HOWEVER
SATURDAY AND SUNDAY. RIDGING WILL RETURN TO THE REGION MONDAY AND
TUESDAY.

AVIATION...VFR CONDITIONS WILL PREVAIL INLAND FROM THE COAST. ALONG
THE COAST...MVFR CEILINGS WILL DEVELOP THIS MORNING FROM NORTH TO
SOUTH.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FIRE WEATHER WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     ORZ620.

CA...FIRE WEATHER WATCH FROM THIS EVENING THROUGH FRIDAY MORNING FOR
     CAZ280.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 AM
     PDT THURSDAY FOR PZZ356-PZZ376.
     HAZARDOUS SEAS WARNING FROM 5 AM THURSDAY TO 5 AM PDT SATURDAY
     FOR PZZ356-PZZ376.
     GALE WARNING FROM 5 AM THURSDAY TO 5 AM PDT SATURDAY FOR PZZ356-
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 AM PDT THURSDAY
     FOR PZZ356-PZZ376.

07
Hazardous weather outlook, Aug 27, 5:12 AM PDT, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
512 AM PDT WED AUG 27 2008

CAZ080-ORZ024-281215-
WESTERN SISKIYOU COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
512 AM PDT WED AUG 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTHWEST OREGON.

.DAY ONE...TODAY AND TONIGHT

A FIRE WEATHER WATCH FOR POOR HUMIDITY RECOVERY AND GUSTY WINDS IS
IN EFFECT BEGINNING FROM 11 PM PDT TONIGHT. SEE WEATHER MESSAGE
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE FIRE WEATHER WATCH WILL REMAIN IN EFFECT UNTIL 11 AM PDT
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SUGDEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 2:53 AM PDTGale WarningMFR60 hr
Aug 27, 2:53 AM PDTHazardous Seas WarningMFR60 hr
Aug 27, 2:53 AM PDTSmall Craft Advisory for WindsMFR32 hr
Aug 27, 2:53 AM PDTSmall Craft Advisory for Hazardous SeasMFR32 hr

Nearby

Red Flag Warnings in Oregon, 2008Red Flag Warnings in California, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.